MathSciNet Relay Station
MathSciNet bibliographic data
MR2091376 (2005h:45001) 45A05 (34C15)
Narahari Achar, B. N.; Hanneken, John W.; Clarke, T. Damping characteristics of a fractional oscillator. Phys. A 339 (2004), no. 3-4, 311–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement